Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Pain on the left of sternum, upper abdomen, red spots on the area, skin irritation near ankles and upper lip. Diagnosis and cure?

For a few days now I have had pain (only to the touch) On the bottom right/left of sternum and upper abdomen. No discoloration but now I have a few red spots around the area and one on the left side of my chest and one right below my belly button. I also have skin irritation near ankles and upper lip . Also a small white pimple looking near my anus . I have seen a Dermatologist for the upper lip and white bump. White bump I was told is normal even around the penis if it were to come up. As far as upper lip was told that it is probably alopecia . Random bruising occurs only on the outside thigh of my leg. I m tired of seeing my doctors only for them to have me do chest x-rays that show nothing and then they tell me don t worry about it.
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
these are related allergies you have to consult allergy specialist doctor who can find out cause and trea on allergy guidelines as all asre reklated and treatment will cure all systems
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor